RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 673–682 (Mi semr1085)  

Mathematical logic, algebra and number theory

On expansions of models of weakly o-minimal theories by binary predicates

S. S. Baizhanovab, B. Sh. Kulpeshovcd

a Institute of Mathematics and Mathematical Modeling, 125, Pushkin str., Almaty, 050010, Kazakhstan
b Al-Farabi Kazakh National University, 71, Al-Farabi av., Almaty, 050040, Kazakhstan
c International Information Technology University, 34/1, Manas str., Almaty, 050040, Kazakhstan
d Kazakh-British Technical University, 59, Tole bi str., Almaty, 050000, Kazakhstan

Abstract: Here questions of preservation of properties at expanding countably categorical weakly o-minimal structures non-being 1-indiscernible by an arbitrary binary predicate are studied. A criterion for preserving the countable categoricity of a weakly o-minimal expansion of convexity rank 1 is obtained.

Keywords: weak o-minimality, countable categoricity, expansion of models, equivalence-generating formula.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan АР05132546


DOI: https://doi.org/10.33048/semi.2019.16.043

Full text: PDF file (169 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 510.67
MSC: 03C64
Received January 15, 2019, published May 20, 2019

Citation: S. S. Baizhanov, B. Sh. Kulpeshov, “On expansions of models of weakly o-minimal theories by binary predicates”, Sib. Èlektron. Mat. Izv., 16 (2019), 673–682

Citation in format AMSBIB
\Bibitem{BaiKul19}
\by S.~S.~Baizhanov, B.~Sh.~Kulpeshov
\paper On expansions of models of weakly o-minimal theories by binary predicates
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 673--682
\mathnet{http://mi.mathnet.ru/semr1085}
\crossref{https://doi.org/10.33048/semi.2019.16.043}


Linking options:
  • http://mi.mathnet.ru/eng/semr1085
  • http://mi.mathnet.ru/eng/semr/v16/p673

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019